# SDR DALA2022080205307

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 19,301 hours, 2,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 ROWS 50ABC AND 54ABC SEAT MOUNTED EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED MISSING LIGHT AT ROW 50. NO POWER AT ROW 54ABC LIGHT. FOUND CONNECTOR J10 UNDER SEAT 53ABC WITH PUSHED PIN. RE-SEATED PIN. (9236536)
